Emergency department management of calcium-channel blocker, beta blocker, and digoxin toxicity.

@article{Palatnick2014EmergencyDM,
  title={Emergency department management of calcium-channel blocker, beta blocker, and digoxin toxicity.},
  author={Wesley Palatnick and Tomislav Jelic},
  journal={Emergency medicine practice},
  year={2014},
  volume={16 2},
  pages={
          1-19; quiz 19-20
        }
}
While it is relatively uncommon, an overdose of calcium-channel blockers, beta blockers, or digoxin has a significant morbidity and mortality rate, and its management can be complex. Digoxin toxicity can present with an acute overdose or as chronic toxicity while a patient is on therapeutic dosing, which has implications for diagnosis and management. While the patient's specific clinical presentation may depend on factors such as the time of exposure and the type of agent ingested, the… CONTINUE READING